UM

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Preconditioning for symmetric positive definite systems in balanced fractional diffusion equations Journal article
Numerische Mathematik, 2021,Volume: 147,Issue: 3,Page: 651-677
Authors:  Fang,Zhi Wei;  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
FRONTIERS OF MATHEMATICS IN CHINA, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu, Dongdong;  Li, Wen;  Ng, Michael K.;  Vong, Seak-Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Stochastic tensor  tensor equation  uniqueness  perturbation  
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
Frontiers of Mathematics in China, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu,Dongdong;  Li,Wen;  Ng,Michael K.;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
perturbation  Stochastic tensor  tensor equation  uniqueness  
A separable preconditioner for time-space fractional Caputo-Riesz diffusion equations Journal article
Numerical Mathematics, 2018,Volume: 11,Issue: 4,Page: 827-853
Authors:  Lin,Xuelei;  Ng,Michael K.;  Sun,Haiwei
Favorite |  | TC[WOS]:10 TC[Scopus]:9 | Submit date:2021/03/09
Block lower triangular  Block ε-circulant preconditioner  Diagonalization  Separable  Time-space fractional diffusion equations  Toeplitz-like matrix  
The uniqueness of multilinear PageRank vectors Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017,Volume: 24,Issue: 6
Authors:  Li, Wen;  Liu, Dongdong;  Ng, Michael K.;  Vong, Seak-Weng
Favorite |  | TC[WOS]:12 TC[Scopus]:12 | Submit date:2018/10/30
Multilinear Pagerank  Multilinear Pagerank Vector  Stochastic Tensor  
A multigrid method for linear systems arising from time-dependent two-dimensional space-fractional diffusion equations Journal article
Journal of Computational Physics, 2017,Volume: 336,Page: 69-86
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:24 TC[Scopus]:24 | Submit date:2019/05/27
Banded-splitting Smoother  Fractional Diffusion Equation  Multigrid Method  Non-rectangular Domain  
Recursive-based PCG methods for Toeplitz systems with nonnegative generating functions Journal article
SIAM Journal on Scientific Computing, 2003,Volume: 24,Issue: 5,Page: 1507-1529
Authors:  Ng,Michael K.;  Sun,Hai Wei;  Jin,Xiao Qing
Favorite |  | TC[WOS]:11 TC[Scopus]:12 | Submit date:2019/05/27
Gohberg-semencul Formula  Preconditioned Conjugate Gradient Method  Preconditioners  Recursive-based Method  Toeplitz Matrices  
Circulant integral operators as preconditioners for Wiener-Hopf equations Journal article
Integral Equations and Operator Theory, 1995,Volume: 21,Issue: 1,Page: 12-23
Authors:  Chan,Raymond H.;  Jin,Xiao Qing;  Ng,Michael K.
Favorite |  | TC[WOS]:8 TC[Scopus]:7 | Submit date:2021/03/09
AMS(MOS) Subject Classifications: 45E10, 45L10, 65R20, 65J10